My mother had an anaphylactic reaction to Penicillin before. Local doctors have refused her vaccines Covaxin and Sinopharm. She previously had rashes after taking the soluble tablet Efferalgan (Paracetamol). We do not have the Covaxin vaccine anymore in my country, and I want to know if the ingredients in the Sinopharm vaccine are similar to Penicillin which could trigger an anaphylactic reaction? Can she get the Sinopharm vaccination?
Welcome to icliniq.com.
It is better to avoid vaccination for her. Though it is not related to vaccine content, anaphylaxis risk is a serious concern. Kindly avoid any vaccine. Do not take second dose. It may cause a severe reaction this time.
Any vaccine can have the risk of a reaction. We can't predict. Ideally, it is not advisable to take any kind of vaccine once u get allergy to one type. Still, if ur local hospital is willing to take the risk, u can try sinophorm.Thank you.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hello doctor,I am having premature ejaculation. How can I stop it from happening? It is killing my sex life. Read fullThe Sputnik V vaccine
These two component-based adenoviruses help fight against the severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2) spike protein and are administered three weeks apart and are aimed to get over any preceding adenoviru... Read fullCOVID-19 Vaccines in India
.. Covaxin, have been granted emergency use authorization in India. Read about these vaccines' indications, contraindications, precautions, and side effects .. ... Read full
Ask your health query to a doctor online?Ask an Allergy Specialist Now